# SDR 2003UALA00450

- Difficulty date: May 24, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 4,738 hours, 1,905 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AVIONICS VENT FAULT ECAM MESSAGE ILLUMINATED.  FOUND SKIN AIR OUTLET VALVE MALFUNCTIONING AS REPORTED BY CFDS AND REPLACED SAME.
